# SDR 99ZZZM144

- Difficulty date: January 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521DB
- Make and model: Boeing 727243
- Aircraft serial: 21266
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 441 MIA - VARIOUS EMERGENCY EXIT LIGHTS IN CABIN INOPERATIVE.  REMOVED AND REPLACED VARIOUS EMERGENCY EXIT LIGHT POWER SUPPLIES, FOUR BATTERY PACKS.
